# SDR FDEA202507151218

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1531/5-5 X= -47.5" FOUND   CROWN WORN. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 1531/5-5 X= -47.5"   WORN CROWN EVALUATED AND FOUND EXCEEDED LIMIIT AS PER MD11 SRM 53-00-52-1A  FIGURE   101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM EXISTING SPLICE STATION 1531/5-0 TO STATION 1531/6-3 X= -47.5" AS PER   MD11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
